# SDR RAIA00302057

- Difficulty date: February 26, 2003
- Submitted: March 9, 2003
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 20,986 hours, 23,836 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: 5004VC
- Condition: Deteriorated
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5520-STL- LANDING GEAR WILL NOT RETRACT. MAINTENANCE REMOVED AND REPLACED CONNECTOR 5004VC, OPS CK OK.
